# SDR 2007FA0001090

- Difficulty date: November 26, 2007
- Submitted: December 19, 2007
- Operation: General aviation
- Aircraft: N423FP
- Make and model: Diamon DA 40
- Aircraft serial: 40FC023
- Engine: Lyc O360A4M
- System (JASC): 7160 · Engine Air Intake System
- Part: Control Arm
- Condition: Broken
- Location: Airbox
- Part time: 28 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARBURETOR HEAT CONTROL ARM BROKEN OFF OF CARB AIR BOX CAUSING UNCONTROLLED SELECTION OF CARB HEAT VS RAM (COLD) AIR INTAKE.  RECOMMEND INSTALLED THICKER MATERIAL ON CARB HEAT CONTROL ARM LEVER.  DIFFERENT WELDING PROCESS, OR DIFFERENT ATTACHMENT PROVISION ALTOGETHER.  (K)
